MathSciNet Relay Station
MathSciNet bibliographic data
MR2824620 (2012g:35390) 35R30 (35J10 35R25)
Isaev, Mikhail Ismailovitch Exponential instability in the Gel'fand inverse problem on the energy intervals. J. Inverse Ill-Posed Probl. 19 (2011), no. 3, 453–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement